Zero Sets of H\super p\nosuper Functions in Convex Domains of Strict Finite Type in C\super n\nosuper

J. Bruna, S. Grellier

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)243-261
JournalComplex Variables Theory Appl.
Volume3
Issue number38
Publication statusPublished - 1 Jan 1999

Cite this

Bruna, J., & Grellier, S. (1999). Zero Sets of H\super p\nosuper Functions in Convex Domains of Strict Finite Type in C\super n\nosuper. Complex Variables Theory Appl., 3(38), 243-261.